# SDR ASOA2015101213931

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL BS 847+16- 913 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 847-913 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP: 53-41-49.  REMOVED LT SIDE RAIL AT FS 847.00+16-913 IAW AMM 53-00-49-000-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-373 AND GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED NEW SERIVCABLE LT SEAT RAIL AT FS 847.00+16-FS913, AMM 53-00-49-400-801-A07.
